Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 3, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood watch at May 11, 2021, 2:04 AM CDT for 21 counties in Texas; 17 parishes in Louisiana; 4 counties in Arkansas. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2021, 2:04 AM CDT (07:04 UTC)
- Expired
- May 12, 2021, 1:53 AM CDT
- In force
- 24 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- None
All 42 counties
Columbia County, AR, Lafayette County, AR, Miller County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 1 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
388 WGUS64 KSHV 110704 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Shreveport LA 204 AM CDT Tue May 11 2021 ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-112215- /O.NEW.KSHV.FF.A.0003.210511T0704Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Colfax, Hawkins, Center, Carthage, Magnolia, Ruston, Gibsland, Winnsboro, Montgomery, Stamps, Jefferson, Pleasant Hill, Mineola, Springhill, Naples, Henderson, Linden, Nacogdoches, Bossier City, Columbia, Daingerfield, Clarks, Gilmer, San Augustine, Hughes Springs, Lone Star, Lewisville, Mansfield, Coushatta, Shreveport, Jonesboro, Queen City, Atlanta, Quitman, Mount Vernon, Bernice, Homer, Rusk, Arcadia, Natchitoches, Omaha, Zwolle, Pineland, Many, Dry Prong, Farmerville, Stonewall, Clarksville, Jena, Martin, Mount Pleasant, Big Sandy, Midway, Ringgold, Texarkana, Bogata, Pittsburg, Olla, Marshall, Haynesville, Winnfield, El Dorado, Bradley, Tyler, Logansport, Hemphill, Grayson, Lufkin, Minden, Jacksonville, Longview, and Monroe 204 AM CDT Tue May 11 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... The National Weather Service in Shreveport has issued a * Flash Flood Watch for portions of Arkansas...Louisiana and Texas, including the following areas, in Arkansas, Columbia, Lafayette, Miller and Union. In Louisiana, Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto, Grant, Jackson, La Salle, Lincoln, Natchitoches, Ouachita, Red River, Sabine, Union, Webster and Winn. In Texas, Angelina, Bowie, Camp, Cass, Cherokee, Franklin, Gregg, Harrison, Marion, Morris, Nacogdoches, Panola, Red River, Rusk, Sabine, San Augustine, Shelby, Smith, Titus, Upshur and Wood. * Through Wednesday morning * Very heavy rainfall has been observed over the past 48 hours across portions of the region resulting in saturated soils. Additional rainfall totals of near 2 to 3 inches, with isolated higher amounts will be possible through early Wednesday. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Do not enter or cross flowing water or water of unknown depth. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && $$ 13
3 follow-up statements
095 WGUS64 KSHV 112050 FFASHV Flood Watch National Weather Service Shreveport LA 350 PM CDT Tue May 11 2021 ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-121000- /O.CON.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 350 PM CDT Tue May 11 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of Arkansas, Louisiana, and Texas, including the following areas, in Arkansas, Columbia, Lafayette, Miller, and Union. In Louisiana, Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto, Grant, Jackson, La Salle, Lincoln, Natchitoches, Ouachita, Red River, Sabine, Union, Webster, and Winn. In Texas, Angelina, Bowie, Camp, Cass, Cherokee, Franklin, Gregg, Harrison, Marion, Morris, Nacogdoches, Panola, Red River, Rusk, Sabine, San Augustine, Shelby, Smith, Titus, Upshur, and Wood. * Through Wednesday morning * A large area of moderate to heavy rainfall will continue to overspread East Texas, much of Southwest Arkansas, and North Louisiana tonight, over areas that remain saturated in wake of very heavy rainfall that has fallen since Sunday. Additional rainfall amounts of one to three inches, with isolated higher amounts, will be possible through early Wednesday morning. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Do not enter or cross flowing water or water of unknown depth. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && $$ 15
382 WGUS64 KSHV 120033 FFASHV Flood Watch National Weather Service Shreveport LA 733 PM CDT Tue May 11 2021 ARZ070-071-TXZ096-097-108>112-124>126-120145- /O.CAN.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/ Miller-Lafayette-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion- Including the cities of Hawkins, Mount Pleasant, Clarksville, Winnsboro, Stamps, Jefferson, Mineola, Hughes Springs, Naples, Linden, Daingerfield, Gilmer, Lone Star, Lewisville, Queen City, Atlanta, Quitman, Mount Vernon, Omaha, Big Sandy, Texarkana, Bogata, Pittsburg, and Bradley 733 PM CDT Tue May 11 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southwest Arkansas and northeast Texas, including the following areas, in southwest Arkansas, Lafayette and Miller. In northeast Texas, Bowie, Camp, Cass, Franklin, Marion, Morris, Red River, Titus, Upshur and Wood has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167- 120845- /O.CON.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Colfax, Lufkin, Carthage, Magnolia, Ruston, Arcadia, Montgomery, Tyler, Pleasant Hill, Springhill, Henderson, Nacogdoches, Bossier City, Columbia, Clarks, Mansfield, Coushatta, Shreveport, Jonesboro, Jacksonville, Bernice, Homer, Rusk, Gibsland, Natchitoches, Center, Zwolle, Many, Dry Prong, Farmerville, Stonewall, Pineland, Jena, Martin, Midway, Ringgold, Olla, Marshall, Haynesville, Winnfield, El Dorado, Logansport, Hemphill, Grayson, San Augustine, Minden, Longview, and Monroe 733 PM CDT Tue May 11 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... The Flash Flood Watch continues for * Portions of Arkansas...Louisiana and Texas, including the following areas, in Arkansas, Columbia and Union. In Louisiana, Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto, Grant, Jackson, La Salle, Lincoln, Natchitoches, Ouachita, Red River, Sabine, Union, Webster and Winn. In Texas, Angelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk, Sabine, San Augustine, Shelby and Smith. * Until 7 AM CDT Wednesday * Rainfall totals of 1 to 2 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Do not enter or cross flowing water or water of unknown depth. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && $$ 05
464 WGUS64 KSHV 120653 FFASHV Flood Watch National Weather Service Shreveport LA 153 AM CDT Wed May 12 2021 ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167- 120800- /O.CAN.KSHV.FF.A.0003.000000T0000Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Colfax, Lufkin, Carthage, Magnolia, Ruston, Arcadia, Montgomery, Tyler, Pleasant Hill, Springhill, Henderson, Nacogdoches, Bossier City, Columbia, Clarks, Mansfield, Coushatta, Shreveport, Jonesboro, Jacksonville, Bernice, Homer, Rusk, Gibsland, Natchitoches, Center, Zwolle, Many, Dry Prong, Farmerville, Stonewall, Pineland, Jena, Martin, Midway, Ringgold, Olla, Marshall, Haynesville, Winnfield, El Dorado, Logansport, Hemphill, Grayson, San Augustine, Minden, Longview, and Monroe 153 AM CDT Wed May 12 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Arkansas...Louisiana and Texas, including the following areas, in Arkansas, Columbia and Union. In Louisiana, Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto, Grant, Jackson, La Salle, Lincoln, Natchitoches, Ouachita, Red River, Sabine, Union, Webster and Winn. In Texas, Angelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk, Sabine, San Augustine, Shelby and Smith has been cancelled. While scattered showers will continue to be possible this morning, this precipitation will not result in any flooding concerns. However, please continue to heed remaining road closures from earlier heavy rainfall. $$ 13
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at May 11, 12:22 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 11, 12:22 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1222 AM CDT Tue May 11 2021 .AVIATION... A mix of ceilings currently with everything from VFR to LIFR, depending on if you are in or out of convection currently. Convection is currently confined to our I-20 terminal locations or terminals north of the corridor and that should remain the case through the predawn hours. However as we transition to the late morning hours and especially the afternoon and overnight hours, convection is expected to become widespread. Therefore, began the 06z taf package with VCTS across most terminals with TEMPO groups for reductions in VSBY along with ceilings and stronger wind gusts. Prevailed TSRA for most terminal locations beginning mid to late morning today, continuing those conditions through the afternoon and evening hours with prevailing IFR or LIFR ceilings during this timeframe as well. 13 && .PREV DISCUSSION... /issued 1011 PM CDT Mon May 10 2021/ UPDATE.../Tonight/ Convective evolution continues to be tricky to forecast, and hi- res rapid update models haven't been much help this evening. The latest HRRR does seem to be initializing better this run, and the 12Z Euro is not too far off on placement of QPF thus far. If these models have any handle on what will happen during the overnight, convection should stay mostly confined to our nern half, generally from around Tyler to Shreveport to Jena and points newd. have increased PoPs across these areas for the overnight pd. Otherwise, have made some minor tweaks to temps based on current obs, which were running a few degrees cooler than previously fcst for the central portions of the region. Otherwise, fcst is reasonably on track this evening. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 57 67 53 75 / 90 50 20 10 MLU 59 68 53 74 / 90 60 20 10 DEQ 52 67 48 74 / 60 20 20 0 TXK 53 67 51 74 / 80 30 20 0 ELD 53 68 49 74 / 80 40 20 0 TYR 56 68 53 74 / 80 40 20 0 GGG 56 66 51 74 / 90 40 20 0 LFK 62 68 56 76 / 90 60 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/12
Hazardous weather outlook, May 10, 1:55 PM CDT, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 155 PM CDT Mon May 10 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-111900- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 155 PM CDT Mon May 10 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... There is a risk for isolated storms today across portions of the region today. While widespread severe weather is not expected at this time, some of the stronger storms may produce large hail, especially north of the Interstate 20 corridor. Brief heavy rain may also result in minor flooding in areas that received heavy rainfall on yesterday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Periods of moderate to heavy rainfall will be possible, especially Tuesday and Tuesday night, which may lead to localized flooding. Isolated strong storms also can not be ruled out, with hail and locally gusty winds possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon and evening. 20
In the hours before
Special weather statement, May 10, 9:27 PM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
927 PM CDT Mon May 10 2021
TXZ126-138-110315-
Harrison TX-Marion TX-
927 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION AND CENTRAL
HARRISON COUNTIES UNTIL 1015 PM CDT...
At 927 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Harleton, or 8 miles west of Marshall, moving
northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marshall, Jefferson, Karnack, Berea, Woodlawn, Nesbitt and Pruett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3288 9437 3288 9432 3263 9409 3246 9449
3260 9462
TIME...MOT...LOC 0227Z 230DEG 22KT 3258 9449
33Local storm report, May 10, 9:46 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 2 SSE RINGOLD 34.19N 95.12W
05/10/2021 E1.00 INCH MCCURTAIN OK EMERGENCY MNGR
&&Special weather statement, May 10, 10:11 PM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1011 PM CDT Mon May 10 2021
ARZ050-051-110345-
Howard AR-Sevier AR-
1011 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEVIER AND
NORTHEASTERN HOWARD COUNTIES UNTIL 1045 PM CDT...
At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dierks, moving east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dierks, Corinth, Muddy Fork, Lebanon and Provo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3419 9392 3418 9382 3405 9382 3402 9417
3417 9420 3425 9393
TIME...MOT...LOC 0311Z 261DEG 44KT 3414 9405
33Special weather statement, May 11, 12:57 AM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Shreveport LA 1257 AM CDT Tue May 11 2021 TXZ124-125-136-137-150-110645- Upshur TX-Gregg TX-Smith TX-Wood TX-Rusk TX- 1257 AM CDT Tue May 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH...NORTHWESTERN RUSK...SOUTHEASTERN WOOD...SOUTHWESTERN UPSHUR AND SOUTHWESTERN GREGG COUNTIES UNTIL 145 AM CDT... At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm near Lindale, or 11 miles southeast of Mineola, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kilgore, Gladewater, Gilmer, Lindale, Big Sandy, Hawkins, Clarksville City, Liberty City, West Mountain, Hoard, Winona, Union Grove, Warren City, Red Springs, Laird Hill and Pritchett. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3244 9545 3262 9545 3272 9490 3230 9489 TIME...MOT...LOC 0557Z 271DEG 27KT 3254 9536 33
Special weather statement, May 11, 1:12 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
112 AM CDT Tue May 11 2021
TXZ124-136-110700-
Smith TX-Wood TX-
112 AM CDT Tue May 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH AND WOOD
COUNTIES UNTIL 200 AM CDT...
At 112 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grand Saline, or 9 miles west of Mineola, moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mineola, Quitman, Hawkins, Hoard, Hainesville, Golden, Forest Hill
and Alba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3282 9564 3290 9520 3262 9515 3260 9516
3258 9559 3269 9559 3271 9561 3272 9564
TIME...MOT...LOC 0612Z 264DEG 34KT 3270 9564
33Special weather statement, May 11, 1:55 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
155 AM CDT Tue May 11 2021
LAZ020-022-110745-
La Salle LA-Grant LA-
155 AM CDT Tue May 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT AND CENTRAL LA
SALLE PARISHES UNTIL 245 AM CDT...
At 155 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Midway, or 19 miles northeast of Pineville, moving
east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jena, Midway, Nebo, Rogers and Catahoula Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3147 9218 3148 9218 3147 9219 3148 9220
3145 9234 3163 9238 3177 9201 3149 9201
TIME...MOT...LOC 0655Z 256DEG 24KT 3156 9222
33The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:47 PM CDT | River Flood Warning | SHV | Gregg | 64 hr |
| May 10, 8:41 PM CDT | Special Weather Statement | SHV | Camp, Morris, Upshur, Wood | 64 min |
| May 10, 9:27 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 48 min |
| May 10, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 46 min |
| May 11, 12:57 AM CDT | Special Weather Statement | SHV | Smith | 48 min |
| May 11, 1:12 AM CDT | Special Weather Statement | SHV | Wood | 48 min |
| May 11, 2:38 AM CDT | Special Weather Statement | SHV | Gregg | 52 min |
| May 11, 3:20 AM CDT | Special Weather Statement | SHV | Harrison | 40 min |
| May 11, 3:28 AM CDT | Areal Flood Advisory | SHV | Harrison | 4 hr |
| May 11, 8:04 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 36 days |
| May 11, 9:22 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 39 days |
| May 11, 9:25 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 3 days |
| May 11, 9:25 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
| May 11, 11:15 AM CDT | Special Weather Statement | SHV | Cherokee | 45 min |
| May 11, 11:59 AM CDT | Special Weather Statement | SHV | Cherokee | 31 min |
| May 11, 12:31 PM CDT | Special Weather Statement | SHV | Cherokee | 44 min |
| May 11, 1:32 PM CDT | Special Weather Statement | SHV | Smith | 43 min |
| May 11, 1:34 PM CDT | Special Weather Statement | SHV | Gregg | 41 min |
| May 11, 2:12 PM CDT | Special Weather Statement | SHV | Cass, Marion | 48 min |
| May 11, 2:15 PM CDT | Special Weather Statement | SHV | Harrison | 45 min |
| May 11, 2:21 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 37 min |
| May 11, 2:50 PM CDT | Special Weather Statement | SHV | Cherokee, Smith | 40 min |
| May 11, 2:56 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 17 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 48 min |
| May 11, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 1 more | 61 min |
| May 11, 4:18 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee | 42 min |
| May 11, 5:01 PM CDT | Special Weather Statement | SHV | Angelina | 59 min |
| May 11, 6:00 PM CDT | Special Weather Statement | SHV | Angelina | 45 min |
| May 11, 6:14 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 28 min |
| May 10, 8:13 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches | 47 min |
| May 10, 11:24 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| May 11, 1:55 AM CDT | Special Weather Statement | SHV | LaSalle | 50 min |
| May 11, 4:38 AM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| May 11, 7:29 AM CDT | Special Weather Statement | SHV | LaSalle | 46 min |
| May 11, 7:39 AM CDT | Special Weather Statement | SHV | De Soto, Sabine | 51 min |
| May 11, 9:25 AM CDT | Special Weather Statement | SHV | Claiborne | 35 min |
| May 11, 3:26 PM CDT | Special Weather Statement | SHV | Caddo | 64 min |
| May 10, 9:56 PM CDT | Severe Thunderstorm Warning | SHV | Sevier | 49 min |
| May 10, 10:11 PM CDT | Special Weather Statement | SHV | Howard | 34 min |
| May 11, 3:37 AM CDT | Special Weather Statement | SHV | Little River | 53 min |
| May 11, 12:04 PM CDT | Special Weather Statement | SHV | Howard | 26 min |
Nearby
Flash Flood Watches in Texas, 2021Flash Flood Watches in Louisiana, 2021Flash Flood Watches in Arkansas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.